# SDR MALA975687

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849MA
- Make and model: Dhav DHC8102
- Aircraft serial: 347
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY LIGHTS INOP.  MAINTENANCE RELAMPED ALL INOP EMERGENCY LIGHTS.  ALL CHECKS GOOD.  (M)
